American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.43) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] C. Nasim. On the summation formula of Voronoi . Trans. Amer. Math. Soc. 163 (1972) 35-45. MR 0284410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. L. Duncan. Some applications of the Tur\'an-Kubilius inequality . Proc. Amer. Math. Soc. 30 (1971) 69-72. MR 0279056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Uchiyama. On some products involving primes . Proc. Amer. Math. Soc. 28 (1971) 629-630. MR 0277494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. G. Buschman. Identities involving products of number-theoretic functions . Proc. Amer. Math. Soc. 25 (1970) 307-309. MR 0262190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tom M. Apostol. Euler's $\phi$-function and separable Gauss sums . Proc. Amer. Math. Soc. 24 (1970) 482-485. MR 0257006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Hagis. On relatively prime odd amicable numbers . Math. Comp. 23 (1969) 539-543. MR 0246816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. R. Emerson. Covering theorems with applications to some questions on normal orders. . Trans. Amer. Math. Soc. 145 (1969) 287-307. MR 0260689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hansraj Gupta. A sum involving the M\"obius function . Proc. Amer. Math. Soc. 19 (1968) 445-447. MR 0222040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Attila Máté. A new proof of a theorem of P. Erd\H os . Proc. Amer. Math. Soc. 18 (1967) 159-162. MR 0204392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hubert Delange. A theorem on multiplicative arithmetic functions . Proc. Amer. Math. Soc. 18 (1967) 743-749. MR 0211965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Emil Grosswald. Oscillation theorems of arithmetical functions . Trans. Amer. Math. Soc. 126 (1967) 1-28. MR 0202685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kusum Soni. Some relations associated with an extension of Koshliakov's formula . Proc. Amer. Math. Soc. 17 (1966) 543-551. MR 0201400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eckford Cohen. Some asymptotic formulas in the theory of numbers . Trans. Amer. Math. Soc. 112 (1964) 214-227. MR 0166181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bernard Jacobson. Sums of distinct divisors and sums of distinct units . Proc. Amer. Math. Soc. 15 (1964) 179-183. MR 0160746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eckford Cohen. Arithmetical notes. X. A class of totients . Proc. Amer. Math. Soc. 15 (1964) 534-539. MR 0166146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. M. Horadam. The Euler $\phi $ function for generalized integers . Proc. Amer. Math. Soc. 14 (1963) 754-762. MR 0152489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Suryanarayana. On odd perfect numbers. II . Proc. Amer. Math. Soc. 14 (1963) 896-904. MR 0155786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sanford L. Segal. On $\pi (x+y)\leq \pi (x)+\pi (y)$ . Trans. Amer. Math. Soc. 104 (1962) 523-527. MR 0139586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. E. Mamangakis. Remark on $\pi (x) = o(x)$ . Proc. Amer. Math. Soc. 13 (1962) 664-665. MR 0143739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Eckford Cohen. Arithmetical notes. VIII. An asymptotic formula of R\'enyi . Proc. Amer. Math. Soc. 13 (1962) 536-539. MR 0138606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eckford Cohen. A property of Dedekind's $\psi $-function . Proc. Amer. Math. Soc. 12 (1961) 996. MR 0132717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Rotkiewicz. On the numbers $\phi (a\sp{n}\pm b\sp{n})$ . Proc. Amer. Math. Soc. 12 (1961) 419-421. MR 0125046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Eckford Cohen. Arithmetical notes. I. On a theorem of van der Corput . Proc. Amer. Math. Soc. 12 (1961) 214-217. MR 0131387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia